Alert archive / Pennsylvania / Flash Flood Warnings in 2006

Flash Flood Warning 65, NWS State College, PA

November 16, 2006Columbia County, Schuylkill County, Pennsylvania

NWS State College, PA issued this flash flood warning at Nov 16, 2006, 3:35 PM EST for Columbia County, Schuylkill County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2006, 3:35 PM EST (20:35 UTC)
Expired
Nov 16, 2006, 6:30 PM EST
In force
3 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Columbia County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 143 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 471 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
471 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 162035
FFWCTP
PAC037-107-162330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EST THU NOV 16 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA

* UNTIL 630 PM EST

* AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER COLUMBIA AND SCHUYLKILL
  COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
  BERWICK...BLOOMSBURG...FRACKVILLE...MAHANOY CITY...MINERSVILLE...
  POTTSVILLE...SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR AND TAMAQUA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4049 7637 4074 7575 4090 7603 4095 7620
      4130 7634 4116 7662 4078 7642 4065 7669

$$

FORECASTER:GRUMM/ONDREJIK
1 follow-up statement
000 
WGUS71 KCTP 162322
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EST THU NOV 16 2006

PAC037-107-162332-
SCHUYLKILL PA-COLUMBIA PA-
622 PM EST THU NOV 16 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM EST FOR COLUMBIA AND
SCHUYLKILL COUNTIES...

THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.

DRIVERS SHOULD STILL USE CAUTION THIS EVENING ON AREA ROADWAYS DUE 
TO REMAINING AREAS OF PONDING AND ANY MUD...ROCKS OR OTHER DEBRIS 
LEFT OVER FROM EARLIER HEAVY RAINFALL.


LAT...LON 4049 7637 4074 7575 4090 7603 4095 7620
      4130 7634 4116 7662 4078 7642 4065 7669

$$

FORECASTER:DEVOIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:34 PM EST, 1 minute earlier.

Area forecast discussion, Nov 16, 3:34 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 PM EST THU NOV 16 2006

.SHORT TERM /TONIGHT THROUGH FRIDAY/...

SHORT TERM FORECAST DOMINATED BY OCCLUDED FRONT MOVING QUICKLY
ACROSS THE CWA. PREFRONTAL RAIN BAND HAS BEEN DROPPING BETWEEN
1.00 AND 1.50 INCHES IN LESS THAN ONE HOUR. THIS HAS RESULTED IN
NUMEROUS REPORTS OF FLOODING OVER MOST OF THE AREA THIS AFTERNOON.
THERE HAVE ALSO BEEN NUMEROUS WIND DAMAGE REPORTS AS 65 MPH WINDS
HAVE BEEN TRANSPORTED TO THE SURFACE DURING THE HEAVY RAIN.

THIS ACTIVITY WILL QUICKLY EXIT THE REGION EARLY THIS EVENING
WHICH WILL ALLOW US TO TRIM BACK THE TORNADO WATCH BOX. WILL LEAVE
THE FAR SOUTHEAST ZONES IN AS PRECIP IS SLOW TO MOVE OUT. EXPECT
ONLY SCATTERED SHOWERS OVERNIGHT. SW WINDS WILL CONTINUE TO BE
GUSTY IN THE 10 TO 20 MPH RANGE OVERNIGHT INTO FRIDAY AS THE UPPER
LOW PULLS NORTH INTO ONTARIO. COOLER AIR WILL WRAP AROUND THE
SYSTEM AND MOVE INTO THE CWA FROM THE WEST ON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

NORTHWEST FLOW DOMINATES THROUGH THE ENTIRE EXTENDED PERIOD. THE
PERIOD STARTS WITH A CHC OF SHSN IN THE N AND W MTS. A NOTEABLE
WIGGLE IN THE UPPER FLOW WILL ZIP A CLIPPER SYSTEM ACROSS THE REGION
LATE THIS WEEKEND...MAINLY LATE SUNDAY...AS IT STARTS TO DIG A
DEEPER UPPER TROF INTO THE GREAT LAKES. THE REST OF THE FORECAST IS
MAINLY DRY AND COLDER THAN NORMAL...AS THE NW FLOW PERSISTS. TUES
MAY BE NICE WITH WARMEST TEMPS AND PS SKIES.

&&

.AVIATION...

QUICK MOVING RAIN BAND ASSOCIATED WITH AN OCCLUDED FRONT WILL MOVE
OUT OF THE FORECAST AREA BY 23Z. ONLY SCATTERED SHOWERS WILL
CONTINUE OVERNIGHT WITH VFR TO MVFR CONDITIONS. WINDS WILL
CONTINUE TO BE SOUTHWEST AND GUSTY THROUGH THE THE FORECAST
PERIOD AS A LOW PRESSURE SYSTEM MOVES NORTH ACROSS LAKE ERIE INTO
ONTARIO.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TYBURSKI
LONG TERM...DANGELO
AVIATION...TYBURSKI
Hazardous weather outlook, Nov 16, 5:02 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 AM EST THU NOV 16 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-171015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
502 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM PASSING WEST OF PENNSYLVANIA WILL BRING A PERIOD
OF HEAVY RAIN TO THE AREA TODAY. FLOODING IS POSSIBLE OVER THE
LAUREL HIGHLANDS...WHERE SOME SPOTS COULD SEE OVER 2 INCHES BY THE
TIME RAIN TAPERS OFF THIS AFTERNOON. A BAND OF THUNDERSTORMS MAY
MOVE THROUGH THE REGION LATE THIS MORNING AND AFTERNOON IN
ASSOCIATION WITH A STRONG COLD FRONT. LOCALLY DAMAGING WIND GUSTS
COULD ACCOMPANY A FEW OF THESE STORMS...MAINLY ACROSS THE LOWER
SUSQUEHANNA VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Nov 16, 11:40 AM EST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1140 AM EST THU NOV 16 2006

PAZ017-024-025-161745-
BLAIR-CAMBRIA-CLEARFIELD-
1140 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CAMBRIA AND CLEARFIELD
COUNTIES...

AT 1138 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF EBENSBURG TO 14 MILES NORTH OF BEDFORD...MOVING NORTH AT 65 MPH.
THE THUNDERSTORMS WILL BE NEAR ROARING SPRING...NEWRY...IRVONA...
HORSESHOE CURVE AROUND 1145 AM...HOLLIDAYSBURG...GLEN HOPE...
DUNCANSVILLE AROUND 1150 AM...CURWENSVILLE...LAKEMONT AND BLANDBURG
AROUND 1155 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 114 AND 133...I-99 BETWEEN MILE MARKERS 15
AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ROUTE 322.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Nov 16, 11:45 AM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1145 AM EST THU NOV 16 2006

PAZ005-010-161730-
ELK-MCKEAN-
1145 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES...

AT 1142 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
KANE TO 2 MILES EAST OF DUBOIS...MOVING NORTH AT 40 MPH. THE
THUNDERSTORMS WILL BE NEAR BRANDY CAMP AROUND 1150 AM...WESTLINE...
JOHNSONBURG AROUND 1155 AM...WILCOX AROUND NOON...MOUNT JEWETT...
LEWIS RUN AROUND 1210 PM...ST. MARYS...EAST BRANCH DAM...BRADFORD
AROUND 1215 PM AND KINZUA BRIDGE STATE PARK AROUND 1225 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 255.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Nov 16, 12:16 PM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1216 PM EST THU NOV 16 2006

PAZ026-034-035-161800-
BEDFORD-FULTON-HUNTINGDON-
1216 PM EST THU NOV 16 2006

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT BEDFORD...HUNTINGDON
AND FULTON COUNTIES...

AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS 7 MILES SOUTHWEST OF BREEZEWOOD...
MOVING NORTHEAST AT 60 MPH. THE SHOWER WILL BE NEAR WELLS TANNERY...
AND HOPEWELL AROUND 1225 PM...BROAD TOP CITY...COALMONT...
SAXTON...AND WATERFALL AROUND 1230 PM...SHY BEAVER...SALTILLO...AND
THREE SPRINGS AROUND 1235 PM...AND TROUGH CREEK STATE PARK AROUND
1240 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 175...I-70 BETWEEN
MILE MARKERS 147 AND 158.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 522.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: DANGELO
Special weather statement, Nov 16, 1:23 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
123 PM EST THU NOV 16 2006

PAZ006-012-019-037-041-042-045-046-049-051-052-161930-
MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING-NORTHUMBERLAND-POTTER-
SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA-
UNION-
123 PM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...LYCOMING...
MONTOUR...NORTHUMBERLAND...POTTER...SULLIVAN...TIOGA AND UNION
COUNTIES...

AT 120 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF
WELLSVILLE TO 28 MILES WEST OF WELLSBORO TO 15 MILES NORTHWEST OF
LOCK HAVEN TO 4 MILES EAST OF BELLEFONTE...MOVING EAST AT 45 MPH. THE
THUNDERSTORMS WILL BE NEAR REBERSBURG...MILLHEIM...MILL HALL...LYMAN
RUN STATE PARK AROUND 130 PM...SLATE RUN...MACKEYVILLE...LOCK
HAVEN...GALETON AROUND 135 PM...ULYSSES AND WATERVILLE AROUND 140 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 216...I-180 BETWEEN MILE MARKERS 1
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE ROAD 120.

THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AS WELL AS WIND GUSTS
TO 45 MPH. RAINFALL AMOUNTS COULD EXCEED ONE INCH IN UNDER 30
MINUTES.

FORECASTER:GRUMM/ONDREJIK
Local storm report, Nov 16, 1:58 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      SOMERSET                40.01N 79.08W
11/16/2006                   SOMERSET           PA   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
            THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
            WERE UNDER WATER.

0115 PM     FLASH FLOOD      CLEARFIELD              41.02N 78.44W
11/16/2006                   CLEARFIELD         PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
            THE COUNTY.

0120 PM     FLASH FLOOD      ALTOONA                 40.51N 78.40W
11/16/2006                   BLAIR              PA   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
            COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
            SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
            CARS WERE REPORTED TO BE UNDERWATER.

0130 PM     FLASH FLOOD      STATE COLLEGE           40.79N 77.86W
11/16/2006                   CENTRE             PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL

            STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.

0130 PM     TSTM WND DMG     PERULACK                40.34N 77.66W
11/16/2006                   JUNIATA            PA   PUBLIC

            TREES AND POWER POLES DOWN.

0134 PM     FLASH FLOOD      HUNTINGDON              40.50N 78.01W
11/16/2006                   HUNTINGDON         PA   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
            BASEMENTS...CLOSED AND FLOODED ROADS.

0135 PM     FUNNEL CLOUD     3 NE PERULACK           40.37N 77.62W
11/16/2006                   JUNIATA            PA   PUBLIC

            FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
            REPORTED.

&&

PAJ
Local storm report, Nov 16, 3:08 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
308 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      SOMERSET                40.01N 79.08W
11/16/2006                   SOMERSET           PA   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
            THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
            WERE UNDER WATER.

0115 PM     FLASH FLOOD      CLEARFIELD              41.02N 78.44W
11/16/2006                   CLEARFIELD         PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
            THE COUNTY.

0120 PM     FLASH FLOOD      ALTOONA                 40.51N 78.40W
11/16/2006                   BLAIR              PA   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
            COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
            SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
            CARS WERE REPORTED TO BE UNDERWATER.

0130 PM     FLASH FLOOD      STATE COLLEGE           40.79N 77.86W
11/16/2006                   CENTRE             PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL

            STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.

0130 PM     TSTM WND DMG     PERULACK                40.34N 77.66W
11/16/2006                   JUNIATA            PA   PUBLIC

            TREES AND POWER POLES DOWN.

0130 PM     TSTM WND DMG     ULYSSES                 41.90N 77.76W
11/16/2006                   POTTER             PA   EMERGENCY MNGR

            THUNDERSTORM WINDS RIPPED THE ROOF OFF A BARN.

0134 PM     FLASH FLOOD      HUNTINGDON              40.50N 78.01W
11/16/2006                   HUNTINGDON         PA   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
            BASEMENTS...CLOSED AND FLOODED ROADS.

0135 PM     FUNNEL CLOUD     3 NE PERULACK           40.37N 77.62W
11/16/2006                   JUNIATA            PA   PUBLIC

            FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
            REPORTED.

0215 PM     TSTM WND DMG     6 ENE KNOXVILLE         41.99N 77.33W
11/16/2006                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN ALONG ROUTE 49 AND ROUTE 414.

0240 PM     FLASH FLOOD      YORK                    39.96N 76.73W
11/16/2006                   YORK               PA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY. ESPECIALLY
            HARD HIT WERE MANCHESTER AND YORK TOWNSHIPS. ROADS CLOSED
            INCLUDED GRIENBRIAR ROAD...SPRINGWOOD ROAD...BIG OAK ROAD
            AND FISCHER ROAD.

&&

PAJ

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 12:40 PM ESTTornado WarningCTPCentre, Clearfield35 min
Nov 16, 12:43 PM ESTFlash Flood WarningCTPBedford3 hr
Nov 16, 12:46 PM ESTTornado WarningCTPFranklin29 min
Nov 16, 12:50 PM ESTTornado WarningCTPHuntingdon25 min
Nov 16, 12:51 PM ESTFlash Flood WarningCTPClearfield3 hr
Nov 16, 1:00 PM ESTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry60 min
Nov 16, 1:04 PM ESTFlash Flood WarningCTPBlair, Centre, Fulton, Huntingdon3 hr
Nov 16, 1:12 PM ESTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin48 min
Nov 16, 1:38 PM ESTFlash Flood WarningCTPClinton, Lycoming, Potter3 hr
Nov 16, 1:52 PM ESTSevere Thunderstorm WarningCTPSnyder38 min
Nov 16, 2:07 PM ESTFlash Flood WarningCTPTioga3 hr
Nov 16, 2:23 PM ESTFlash Flood WarningCTPDauphin, Lancaster, Lebanon, York4 hr
Nov 16, 2:24 PM ESTSevere Thunderstorm WarningCTPYork36 min
Nov 16, 2:42 PM ESTFlash Flood WarningCTPMontour, Northumberland3 hr
Nov 16, 2:48 PM ESTSevere Thunderstorm WarningCTPLancaster57 min
Nov 16, 3:05 PM ESTSevere Thunderstorm WarningCTPSullivan25 min
Nov 16, 3:14 PM ESTSevere Thunderstorm WarningCTPLebanon31 min
Nov 16, 3:27 PM ESTFlash Flood WarningCTPSullivan3 hr
Nov 16, 3:45 PM ESTFlash Flood WarningCTPCumberland3 hr
Nov 16, 3:51 PM ESTSevere Thunderstorm WarningCTPSchuylkill39 min
Nov 16, 6:51 PM ESTFlash Flood WarningCTPLancaster3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.